Couldn't find what you looking for?

TRY OUR SEARCH!

For the last 3 months i have experienced stomach discomfort, stomach noises, change in bowels. It all started when i took antibiotics for a sinus infection. Having very bad diarrhea from the antibiotics i stopped after 7 days. just a few days after i started my stomach discomfort. I do not have diarrhea anymore but my stool is not normal. it seems soft and yellowish-green. My stomach discomfort seems to be in my upper abdominal in the middle area and more positioned on my life side. I wake up with this discomfort and at random times get these gurgling noises. Iv'e been to two different doctors and both are treating me as a test bunny. Problem is very annoying and is starting to wear me down. It haunt gotten worse and really hasn't gotten better. One thing that is also odd is that i've had more mucus built up in my nose during this time. a slight stuffy/runny nose with blood streaked mucus. I am 19 yeard old and do not have family intestinal problems. I have been taking different forms of probiotics also.  If anyone has any thoughts i would appreciate it. Need to find a solution.  Thanks

Loading...

It possibly could be change in appetite and you might be growing or eating different things. I think you should go see a doctor.
Reply

Loading...